MAUDE Adverse Event Report: SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 8IC85
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the inner cannula of the device was getting stuck inside the patient's tracheostomy.It was stated that the device was difficult to actually grasp, pinch and pull on the inner cannula and some had to use hemostats to replace the inner cannula.There was no patient harm.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
MDR Report Key12656771
Report Number2936999-2021-01016
Device Sequence Number11836877
Product Code JOH
UDI-Device Identifier10884521511934
UDI-Public10884521511934
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142296
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8IC85
Device Catalogue Number8IC85
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Initial Report FDA Received Date10/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1